A 29-year-old female asked:
Disclaimer

take nasal amphotericin 10ml each nostril burns sinuses during use. i am now experiencing chest pain that burns on left side. what could be cause?

1 doctor answer
Dr. Bernstein Joel
59 years experience ENT and Head and Neck Surgery
Prove fungus: Amphotericin B is an antifungal drug that is being used, sometimes inappropriately, for fungal infections of the sinuses. First, your doctor must prove by culture that you have a pathological fungus in your nose, that that fungus is truly causing a sinus infection. In our literature, the pendulum is moving away from fungal etiology of sinusitis. It is your nose that is burning, not your sinuses
Answered on Jun 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Nostril pain: There probably is a tiny ulcer in the membrane that the inhaled air irritates. If the ulcer was on a vein, there would be a nose bleed as well. Take a ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Axel Martinez-Irizarry
16 years experience Family Medicine
See your doctor. : Your primary care physician could help you with medication if you exhausted otc treatment. Stay away from afrin (oxymetazoline) sprays as it could w ... Read More
1
1 thank
A 19-year-old male asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Possibly: Are you talking about fire smoke or tobacco smoke? Fire smoke can put soot into your lungs , cause clogging asthma like symptoms and can be life thre ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month